Skip to Main content Skip to Navigation
Journal articles

New stable adaptive fuzzy approach to control uncertain nonlinear SISO systems

Complete list of metadata

https://hal.univ-reims.fr/hal-03298772
Contributor : Najib Essounbouli <>
Submitted on : Saturday, July 24, 2021 - 2:29:58 AM
Last modification on : Saturday, July 24, 2021 - 3:41:09 AM

Identifiers

Collections

Citation

F. Khaber, A. Hamzaoui, K. Zehar, Najib Essounbouli. New stable adaptive fuzzy approach to control uncertain nonlinear SISO systems. International Journal of Systems Science, Taylor & Francis, 2006, 37 (7), pp.437-445. ⟨10.1080/00207720600681104⟩. ⟨hal-03298772⟩

Share

Metrics

Record views

23